# SDR HALA2010090900408

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 30,093 hours, 5,664 cycles
- Engine: Pwa PW4060
- System (JASC): 3451 · DME/TACAN System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 01124214
- Condition: Faulted
- Location: Left
- Part time: 28,510 hours, 5,371 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT IRS FAULT.  REPLACED LT IRU OPS CHECK OK IAW MM 34-21-01.   PERFORMED MCDP GROUND TEST 30 CHECK OK.  LMP STATUS TO REMAIN IN "LAND 3" MODE.
